# SDR FDEA200901130188

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 34,686 hours, 34,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381206720001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SUPPORT INBD TANG CRACKED 2 IN LONG AT FR 48, BELOW SEAT TRACK 4RT.  REMOVED AND REPLACED VERTICAL FLOOR SUPPORT AT FR 48 BELOW SEAT TRACK 4RT IAW A300-600 SRM 51-72-10.
